# SDR DL72K953382

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479DA
- Make and model: Boeing 727232
- Aircraft serial: 20756
- Engine: Pwa JT8D15
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 790378
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FIRE WARNING INFLT ON NR 1 ENG, NO OTHER INDICATIONS OF FIRE.  SHUTDOWN ENG AND FIRED BOTH BOTTLES, LANDED LGA.  DETERMINED IT WAS FALSE WARNING, NO EVIDENCE OF FIRE.  FOUND FAULTY FIRE LOOP, REPLACED SAME.  OPERATION NORMAL.
